Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Perhaps many have thought of the same question:

Posted by anon (as if our names werent' virtually anon!) on December 5, 1999, at 4:28:45

I have had good success with SSRIs, yet, like many of you, I have undesirable sexual side effects. The issue is this: I currently have no girlfriend (I am a man). My sexual problem is the extreme difficulty in achieving orgasm- while, uh, masturbating. There. I've "said" it. Playboys, the whole thing. To me, this is important. But I would like to correct this problem: not only so I can continue to please myself, but also so that when I am intimate with a woman, I won't have to say, `I tried, it's just this medicine I'm taking.' Usually, when I'm turned on by a woman and things begin to go well, the problems subside somewhat. I think that the real-life encounter, the flirting ritual, and the prospect of imminent, real sexual contact exerts a powerful effect on my ability to get an erection and come (excuse the perhaps inappropriate choice of words).

I guess I'm just shy admitting this to my psychiatrist, as he knows I have no girlfriend. Everytime he asks how my Zoloft is working, I say it's fine. But even when I'm without a girlfriend, I enjoy indulging in the thrills my erogenous zone can provide. Lately, I've masturbated for as much as thirty minutes, and then finally GIVING UP on being able to come, which NEVER occurred before Zoloft.

Is anyone there with me?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anon (as if our names werent' virtually anon!) thread:16213